Veterinærdagene 2018

Thursday 8. February

4th FEEVA European PPE Symposium:

 

08.30 - 09.00 Coffee and welcome

Morning session:

09.00 - 09.20

FEEVA European PPE Symposiums: from 2014 until today
(Malcolm Morley, 20 min presentation)

09.20 - 10.05

Equine airways: how far do you get with the clinical exam?
(Monica Venner, 25min presentation + 20 min debate)

10.05 - 10.50 Equine airways: use of challenge tests and the science behind
(Emmanuelle van Erck, 25min presentation + 20min debate)
 
10.50 - 11.20 Coffee Break
11.20 - 12.00

Equine airways: risk screening questionaires
(Monica Venner, 20min presentation + 20min debate)

12.00 - 12.45

Metabolic diseases in relation to PPE: detection, declaration and testing
(Martin Austevoll, 25min presentation + 20min debate)

12.45 - 13.00

Sponsor presentation (Boehringer)

13.00 - 14.00 Lunch at the venue
Afternoon session:
14.00 - 14.15

The newly developed Spanish format for clinical examination
(Josè Mèndez, AVEE, 15min)

14.15 - 14.30

Sponsor presentation 

14.30 - 15.05

Neurological abnormalities: prognostic indicators in relation to PPE
(Rachel Murray, 20min presentation + 20 min debate)

15.05 - 15.40 Radiographs of the Neck and cervical: Normal variation vs. Abnormality: significance in PPE
(Renate Weller, 20min presentation + 20 min debate)
15.40 - 16.10

Coffee break/ snacks

16.10 - 16.45

Which injuries must be screened for which discipline and level of competition
(Rachel Murray, 20min + 15 min debate) 

16.45 - 17-05 Equi Sense; hyperconnected horses
Evaluation of data from a horse in relation to PPE
(Emmanuelle van Erck, , 20min presentation)
17.05 - 17.25

Cross border vetting
(Ben Mayes, 20min presentation)

17.25 - 17.30 Presentation of Next meeting
(Mette Uldahl, 5min)
  FEVA, sponsored by: